MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY
Model Number 45030
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the product was returned to boston scientific for analysis.Returned product consisted of an angiojet solent dista catheter.He pump assembly, effluent/supply line, shaft, tip and spike line were visually examined for damage or any irregularities.The tip showed a severe showed a kink.Functional testing was competed per the device preparation.The pump was inserted into the ultra drive unit console.The pump and device would not prime.The pressure was below the normal range.Microscopic analysis showed that the joint where the tip is inserted into the nitinol was leaking fluid and pressure.The devices pressure was not within the normal range.Inspection of the remainder of the device, apart from the observed damage showed no other damage or irregularities.
 
Event or Problem Description
It was reported that loss of aspiration occurred.The target lesion was located in the iliac artery.An angiojet solent dista catheter was used for a thrombectomy procedure.During the procedure while in thrombectomy mode, the catheter did not suction.No patient complications reported and the patient's status was stable.

Brand Name
ANGIOJET SOLENT DISTA
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11517463
Report Number2134265-2021-03201
Device Sequence Number3827764
Product Code DXE
UDI-Device Identifier08714729889731
UDI-Public08714729889731
Combination Product (Y/N)N
PMA/510(K) Number
K113363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2022
Device Model Number45030
Device Catalogue Number45030
Device Lot Number0026790296
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR